Alert archive / Montana / Red Flag Warnings in 2022

Red Flag Warning 7, NWS Missoula, MT

September 2, 202216 counties in Montana; 5 counties in Idaho

NWS Missoula, MT issued this red flag warning at Sep 2, 2022, 1:14 PM MDT for 16 counties in Montana; 5 counties in Idaho. It took effect at Sep 3, 2022, 12:00 PM MDT. It was in force for 30 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 2, 2022, 1:14 PM MDT (19:14 UTC)
In effect from
Sep 3, 2022, 12:00 PM MDT
Expired
Sep 4, 2022, 5:37 PM MDT
In force
30 hr
Issued by
NWS Missoula, MT
All 21 counties

Clearwater County, ID, Idaho County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Beaverhead County, MT, Deer Lodge County, MT, Flathead County, MT, Glacier County, MT, Granite County, MT, Jefferson County, MT, Lake County, MT, Lewis and Clark County, MT, Lincoln County, MT, Madison County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 34 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 9:07 PM MDTTSTM WND GST 542 Se Browning, MTMESONET STATION MTBWG BROWNING (MT DOT).
Sep 3, 9:18 PM MDTTSTM WND GST 531 Ene East Glacier Park, MTMESONET STATION MTBRN TWO MEDICINE BRIDGE (MT DOT).
Sep 3, 9:42 PM MDTTSTM WND GST 593 Sw Cut Bank, MTASOS STATION KCTB CUT BANK AIRPORT.
Sep 3, 9:44 PM MDTTSTM WND GST 683 Sw Cut Bank, MTCORRECTS PREVIOUS TSTM WND GST REPORT FROM 3 SW CUT BANK. ASOS STATION KCTB CUT BANK AIRPORT.
Sep 3, 9:55 PM MDTTSTM WND GST 633 Sw Cut Bank, MTASOS STATION KCTB CUT BANK AIRPORT.
Sep 3, 9:55 PM MDTTSTM WND GST 6619 Wnw Santa Rita, MTLJ JOHNSON FARMS CUT BANK AMBIENT WEATHER STATION.
Sep 3, 9:56 PM MDTTSTM WND GST 683 Sw Cut Bank, MTASOS STATION KCTB CUT BANK AIRPORT.
Sep 3, 10:32 PM MDTTSTM WND GST 693 Sw Cut Bank, MTASOS STATION KCTB CUT BANK AIRPORT.
Sep 3, 10:34 PM MDTTSTM WND GST 73Cut Bank, MTAMBIENT WEATHER STATION. LITTLE LIGHTNING DETECTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2022-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2022-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2820 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

616 
WWUS85 KMSO 021914
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
114 PM MDT Fri Sep 2 2022

MTZ108-031915-
/O.UPG.KMSO.FW.A.0002.220903T1800Z-220904T0300Z/
/O.NEW.KMSO.FW.W.0007.220903T1800Z-220904T0600Z/
East Lolo-
114 PM MDT Fri Sep 2 2022

...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT...

The Fire Weather Watch is no longer in effect. 

* Affected area: Fire Zone 108 (East Lolo). 

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions Saturday afternoon and evening. Isolated
  thunderstorms are possible Saturday afternoon and evening, which
  could contribute to new fire starts. Thunderstorms will be 
  capable of gusty and erratic outflows.

* Winds: Southwest to west winds 15 to 25 mph with gusts to 35 
  mph.

* Minimum humidities: 9 to 15 percent.

* Haines: 6 High.

&&

$$

MTZ109-031915-
/O.UPG.KMSO.FW.A.0002.220903T1800Z-220904T0300Z/
/O.NEW.KMSO.FW.W.0007.220903T1800Z-220904T0400Z/
Bitterroot-
114 PM MDT Fri Sep 2 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY...

The Fire Weather Watch is no longer in effect. 

* Affected area: Fire Zone 109 (Bitterroot). 

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather 
  conditions Saturday afternoon and evening. 

* Winds: West winds 15 to 25 mph with gusts 30 to 35 mph.

* Minimum humidities: 9 to 15 percent.

*Haines: 6 High.

&&

$$

MTZ110-111-031915-
/O.UPG.KMSO.FW.A.0002.220903T1800Z-220904T0300Z/
/O.NEW.KMSO.FW.W.0007.220903T1800Z-220905T0000Z/
Deerlodge/West Beaverhead-East Beaverhead-
114 PM MDT Fri Sep 2 2022

...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO 6 PM MDT
SUNDAY...

The Fire Weather Watch is no longer in effect. 

* Affected area: Fire Zone 110 (Deerlodge/West Beaverhead). Fire 
  Zone 111 (East Beaverhead). 

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions Saturday afternoon through Sunday afternoon. Very
  poor RH recoveries and gusty winds will continue through
  Saturday night. 

* Winds: For Saturday, southwest 15 to 25 mph with gusts to 45
  mph. For Sunday, west winds 15 to 20 mph with gusts to 40 mph.

* Minimum humidities: 5 to 12 percent.

* Haines: For Saturday, 6 High. For Sunday, 5 Moderate.

&&

$$

MTZ104-105-031915-
/O.NEW.KMSO.FW.W.0007.220903T1800Z-220904T0600Z/
Kootenai-Flathead/Glacier Park-
114 PM MDT Fri Sep 2 2022

...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT...

* Affected area: Fire Zone 104 (Kootenai). Fire Zone 105 
  (Flathead/Glacier Park). 

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions Saturday afternoon and evening. Isolated
  thunderstorms are possible Saturday afternoon and evening, which
  could contribute to new fire starts. Thunderstorms will be 
  capable of gusty and erratic outflows.

* Winds: Southwest to west 15 to 20 mph with gusts to 35 mph.

* Minimum humidities: 12 to 20 percent. 

* Haines: 5 Moderate.


&&

$$

MTZ106-107-031915-
/O.NEW.KMSO.FW.W.0007.220903T1800Z-220904T0600Z/
West Lolo-Flathead Reservation-
114 PM MDT Fri Sep 2 2022

...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT...

* Affected area: Fire Zone 106 (West Lolo). Fire Zone 107 
  (Flathead Reservation). 

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions Saturday afternoon and evening. Isolated
  thunderstorms are possible Saturday afternoon and evening, which
  could contribute to new fire starts. Thunderstorms will be 
  capable of gusty and erratic outflows.

* Winds: Southwest to west winds 15 to 25 mph with gusts to 35 
  mph.

* Minimum humidities: 9 to 15 percent.

* Haines: 6 High.


&&

$$

IDZ102-103-031915-
/O.NEW.KMSO.FW.W.0007.220903T1800Z-220904T0400Z/
Palouse/Hells Canyon-Clearwater/Nez Perce-
1214 PM PDT Fri Sep 2 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SATURDAY...

* Affected area: Fire Zone 102 (Palouse/Hells Canyon). Fire Zone 
  103 (Clearwater/Nez Perce). 

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions Saturday afternoon and evening. 

* Winds: Southwest to west 15 to 20 mph with gusts to 35 mph.

* Minimum humidities: 9 to 15 percent.

&&

$$
4 follow-up statements
775 
WWUS85 KMSO 031249
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
649 AM MDT Sat Sep 3 2022

MTZ104-105-040600-
/O.CON.KMSO.FW.W.0007.220903T1800Z-220904T0600Z/
Kootenai-Flathead/Glacier Park-
649 AM MDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT...

* Affected area:
   Fire Zone 104 (Kootenai).
   Fire Zone 105 (Flathead/Glacier Park).

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions this afternoon and evening. Isolated thunderstorms
  are possible this afternoon and evening, which could contribute
  to new fire starts. Thunderstorms will be capable of gusty and 
  erratic outflows. 

* Winds: Southwest to west 15 to 20 mph with gusts to 35 mph.

* Minimum humidities: 12 to 20 percent.

* Haines: 5 Moderate.

&&

$$

MTZ106>108-040600-
/O.CON.KMSO.FW.W.0007.220903T1800Z-220904T0600Z/
West Lolo-Flathead Reservation-East Lolo-
649 AM MDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT...

* Affected area:
   Fire Zone 106 (West Lolo).
   Fire Zone 107 (Flathead Reservation).
   Fire Zone 108 (East Lolo).

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions this afternoon and evening. Isolated thunderstorms
  are possible this afternoon and evening, which could contribute
  to new fire starts. Thunderstorms will be capable of gusty and 
  erratic outflows. 

* Winds: Southwest to west winds 15 to 25 mph with gusts to 35 
  mph. 

* Minimum humidities: 9 to 15 percent.

* Haines: 6 High.

&&

$$

IDZ102-103-MTZ109-040400-
/O.CON.KMSO.FW.W.0007.220903T1800Z-220904T0400Z/
Palouse/Hells Canyon-Clearwater/Nez Perce-Bitterroot-
649 AM MDT Sat Sep 3 2022 /549 AM PDT Sat Sep 3 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/
TODAY TO 10 PM MDT /9 PM PDT/ THIS EVENING...

* Affected area:
   Fire Zone 102 (Palouse/Hells Canyon).
   Fire Zone 103 (Clearwater/Nez Perce).
   Fire Zone 109 (Bitterroot).

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions this afternoon and evening. 

* Winds: Southwest to west 15 to 20 mph with gusts to 35 mph.

* Minimum humidities: 9 to 15 percent.

&&

$$

MTZ110-111-041300-
/O.CON.KMSO.FW.W.0007.220903T1800Z-220905T0000Z/
Deerlodge/West Beaverhead-East Beaverhead-
649 AM MDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
SUNDAY...

* Affected area:
   Fire Zone 110 (Deerlodge/West Beaverhead).
   Fire Zone 111 (East Beaverhead).

* Impacts: The combination of gusty winds, low humidity, and an
  unstable atmosphere will result in critical fire weather
  conditions this afternoon through Sunday afternoon. Very poor RH
  recoveries and gusty winds will continue through tonight.
  

* Winds: For today, southwest 15 to 25 mph with gusts to 45 mph. 
  For Sunday, west winds 15 to 20 mph with gusts to 40 mph. 

* Minimum humidities: 5 to 12 percent.

* Haines: For today, 6 High. For Sunday, 5 Moderate.

&&

$$
453 
WWUS85 KMSO 040113
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
713 PM MDT Sat Sep 3 2022

IDZ102-103-040215-
/O.CAN.KMSO.FW.W.0007.000000T0000Z-220904T0400Z/
Palouse/Hells Canyon-Clearwater/Nez Perce-
613 PM PDT Sat Sep 3 2022

...RED FLAG WARNING IS CANCELLED...

The National Weather Service in Missoula has cancelled the Red
Flag Warning. 


$$

MTZ104-105-040600-
/O.CON.KMSO.FW.W.0007.000000T0000Z-220904T0600Z/
Kootenai-Flathead/Glacier Park-
713 PM MDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* Affected area:
   Fire Zone 104 (Kootenai).
   Fire Zone 105 (Flathead/Glacier Park).

* Impacts: The combination of gusty winds, low humidity, and an 
  unstable atmosphere will result in critical fire weather 
  conditions this afternoon and evening. Isolated thunderstorms 
  are possible this afternoon and evening, which could 
  contribute to new fire starts. Thunderstorms will be capable 
  of gusty and erratic outflows. 

* Winds: Southwest to west 15 to 20 mph with gusts to 35 mph.

* Minimum humidities: 12 to 20 percent.

* Haines: 5 Moderate.

&&

$$

MTZ106>108-040600-
/O.CON.KMSO.FW.W.0007.000000T0000Z-220904T0600Z/
West Lolo-Flathead Reservation-East Lolo-
713 PM MDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* Affected area:
   Fire Zone 106 (West Lolo).
   Fire Zone 107 (Flathead Reservation).
   Fire Zone 108 (East Lolo).

* Impacts: The combination of gusty winds, low humidity, and an 
  unstable atmosphere will result in critical fire weather 
  conditions this afternoon and evening. Isolated thunderstorms 
  are possible this afternoon and evening, which could 
  contribute to new fire starts. Thunderstorms will be capable 
  of gusty and erratic outflows. 

* Winds: Southwest to west winds 15 to 25 mph with gusts to 35 
  mph. 

* Minimum humidities: 9 to 15 percent.

* Haines: 6 High.

&&

$$

MTZ109-040400-
/O.CON.KMSO.FW.W.0007.000000T0000Z-220904T0400Z/
Bitterroot-
713 PM MDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

* Affected area:
   Fire Zone 109 (Bitterroot).

* Impacts: The combination of gusty winds, low humidity, and an 
  unstable atmosphere will result in critical fire weather 
  conditions this afternoon and evening. 

* Winds: Southwest to west 15 to 20 mph with gusts to 35 mph.

* Minimum humidities: 9 to 15 percent.

&&

$$

MTZ110-111-050000-
/O.CON.KMSO.FW.W.0007.000000T0000Z-220905T0000Z/
Deerlodge/West Beaverhead-East Beaverhead-
713 PM MDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY...

* Affected area:
   Fire Zone 110 (Deerlodge/West Beaverhead).
   Fire Zone 111 (East Beaverhead).

* Impacts: The combination of gusty winds, low humidity, and an 
  unstable atmosphere will result in critical fire weather 
  conditions this afternoon through Sunday afternoon. Very poor 
  RH recoveries and gusty winds will continue through tonight. 

* Winds: For today, southwest 15 to 25 mph with gusts to 45 mph. 
  For Sunday, west winds 15 to 20 mph with gusts to 40 mph. 

* Minimum humidities: 5 to 12 percent.

* Haines: For today, 6 High. For Sunday, 5 Moderate.

&&

$$
076 
WWUS85 KMSO 040249
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
849 PM MDT Sat Sep 3 2022

MTZ104>108-040400-
/O.CAN.KMSO.FW.W.0007.000000T0000Z-220904T0600Z/
Kootenai-Flathead/Glacier Park-West Lolo-Flathead Reservation-
East Lolo-
849 PM MDT Sat Sep 3 2022

...RED FLAG WARNING IS CANCELLED...

The National Weather Service in Missoula has cancelled the Red
Flag Warning. 



$$

MTZ109-040400-
/O.CAN.KMSO.FW.W.0007.000000T0000Z-220904T0400Z/
Bitterroot-
849 PM MDT Sat Sep 3 2022

...RED FLAG WARNING IS CANCELLED...

The National Weather Service in Missoula has cancelled the Red
Flag Warning. 



$$

MTZ110-111-050000-
/O.CON.KMSO.FW.W.0007.000000T0000Z-220905T0000Z/
Deerlodge/West Beaverhead-East Beaverhead-
849 PM MDT Sat Sep 3 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY...

* Affected area:
   Fire Zone 110 (Deerlodge/West Beaverhead).
   Fire Zone 111 (East Beaverhead).

* Impacts: The combination of gusty winds, low humidity, and an 
  unstable atmosphere will result in critical fire weather 
  conditions this afternoon through Sunday afternoon. Very poor 
  RH recoveries and gusty winds will continue through tonight. 

* Winds: For today, southwest 15 to 25 mph with gusts to 45 mph. 
  For Sunday, west winds 15 to 20 mph with gusts to 40 mph. 

* Minimum humidities: 5 to 12 percent.

* Haines: For today, 6 High. For Sunday, 5 Moderate.

&&

$$
301 
WWUS85 KMSO 042337
RFWMSO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Missoula MT
537 PM MDT Sun Sep 4 2022

MTZ110-111-050045-
/O.CAN.KMSO.FW.W.0007.000000T0000Z-220905T0000Z/
Deerlodge/West Beaverhead-East Beaverhead-
537 PM MDT Sun Sep 4 2022

...RED FLAG WARNING IS CANCELLED...

The National Weather Service in Missoula has cancelled the Red
Flag Warning. 



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this red flag warning went out at Sep 2, 2:05 AM MDT, 11 hours 9 minutes earlier.

Area forecast discussion, Sep 2, 2:05 AM MDT, 11 hours 9 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
205 AM MDT Fri Sep 2 2022

...Record Heat, Fire Danger, and Smoke Impacts Friday into
Saturday...

.DISCUSSION...A high amplitude ridge of high pressure will bring
near record to record heat across the Northern Rockies today and
Saturday. Heat Advisories remain in effect through this evening
across the Orofino/Grangeville an Lower Hells Canyon/Salmon River
Regions where high temperatures of 100 to 110F are expected. After
the hottest August in Missoula on record, by more than 2F, there
is little evidence for a return of seasonal temperatures until at
least Wednesday next week. To put this late season heatwave in
perspective, the latest 100F degree day for Missoula on record is
102F on August 24th in 1969. The latest forecast has a high
temperature of 100F on Saturday. NBM probabilistic guidance for
100F or higher on Saturday has increased from 30% to 55% in the
last 12 hours. In addition to heat, wildfire activity during the
last 24 hours has sent air quality monitors into the moderate
category across western Montana and north central Idaho. Smoke
models, such as the HRRRSmoke, suggest wildfire smoke impacts will
continue into this weekend. Those with sensitivities to smoke are
encouraged to check the latest conditions at fire.airnow.gov.

On Saturday, a shortwave trough will swing across eastern
Washington into northwest Montana during the late afternoon to
early evening hours. Robust synoptic forcing and mid level
moisture will promote the development of elevated showers and
thunderstorms across north central Idaho and northwest Montana. A
thermal low will develop downstream of the shortwave trough in
west-central and southwest Montana. A dry cold front associated
with the thermal low will strengthen via differential heating
frontogenesis and will track eastward, bringing the concern for
critical fire weather across the Bitterroot, East Lolo, and
Beaverhead-Deerlodge National Forests, where fire weather watches
remain in effect.

Abnormally hot temperatures will continue Sunday into Wednesday
as the broad ridge of high pressure remains entrenched across the
western US. The Northern Rockies will remain the northern
periphery of the ridge, allowing for breezy southwest-westerly
winds (10-20 mph) to develop in the afternoon hours. The
combination of the hot, dry, and breezy conditions will continue
to bring elevated fire weather concerns. High temperature records
will be in jeopardy once again on Tuesday and Wednesday,
particularly for Missoula. NBM guidance has a 56% and 37% chance
for Missoula to tie or break the record high of 93F on Tuesday and
Wednesday respectively.

By Thursday into Friday next weekend, model ensemble clusters
point towards a pattern change as a Pacific trough suppresses the
ridge of high pressure south and east. This change will drop
temperatures back to seasonal averages, with highs in the 70s and
80s. /Lukinbeal

&&

.AVIATION...Water vapor satellite loops overnight show the ridge
of high pressure over the western US strengthening and building
northward. Model projections show the ridge axis moving over Idaho
and western Montana today, leading to another hot day with
elevated density altitudes. Skies are expected to be clear of
clouds, but increased fire activity is expected that will cause
smoke induced ceilings near fires. The HRRR smoke model shows that
smoke will continue to build in concentration with lowered
visibilities especially at TAF sites that are downwind of fires.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...Fire Weather Watch from Saturday afternoon through Saturday
     evening for Bitterroot...Deerlodge/West Beaverhead...East
     Beaverhead...East Lolo.

ID...     Heat Advisory from 11 AM this morning to 7 PM PDT this evening
     for Lower Hells Canyon/Salmon River Region...
     Orofino/Grangeville Region.

&&

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 5:02 PM MDTLake Wind AdvisoryMSOFlathead, Lake, Sanders28 hr

Nearby

Red Flag Warnings in Montana, 2022Red Flag Warnings in Idaho, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.